# SDR DALA2019073004505

- Difficulty date: July 27, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 48,852 hours, 21,212 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Adjust
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5655, L/P 1192373) DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS: 3R KNUCKLE KNOCKER IS NOT EXTENDED WHEN DOOR IS ARMED / INTERIOR. ADJUSTED PER AMM 52-11.
